# SDR DALA2021071904073

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL DEPRESSOR SPLICE PLATES CORRODED (MKD). SUMMARY SEE NRC 001-0214:5300-1001/001 00362: REPLACED SEAL DEPRESSOR SPLICE PLATES REF B-717 SRM 53-20-15-2R PROCEDURE 4. (LP #1877517)
